Smoothness of solutions of certain singular second-order equations
Matematičeskie zametki, Tome 10 (1971) no. 1, pp. 101-111
Cet article a éte moissonné depuis la source Math-Net.Ru
Properties of solutions of a class of singular second-order equations are studied. It is proved that the smoothness of derivatives of a solution depends on the direction of differentiation. Inequalities analogous to those obtained by Shauder are derived for the second-order derivatives occurring in the equations.
@article{MZM_1971_10_1_a13,
author = {Ya. I. Shatyro},
title = {Smoothness of solutions of certain singular second-order equations},
journal = {Matemati\v{c}eskie zametki},
pages = {101--111},
year = {1971},
volume = {10},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1971_10_1_a13/}
}
Ya. I. Shatyro. Smoothness of solutions of certain singular second-order equations. Matematičeskie zametki, Tome 10 (1971) no. 1, pp. 101-111. http://geodesic.mathdoc.fr/item/MZM_1971_10_1_a13/